# SDR SIMA2012017002

- Difficulty date: January 17, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 23,478 hours, 20,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4455 THE CREW REPORTED THEY WERE UNABLE TO OPEN MAIN CABIN DOOR FROM INSIDE. (GATE AGENT WAS ABLE TO OPEN IT FROM OUTSIDE).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE INTERNAL HANDLE LOOSE.  RE-SECURED THE MAIN PASSENGER DOOR INTERNAL HANDLE IAW EMB AMM 52-18-05.  ALL CHECKS WERE NORMAL.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
